# SDR VTZA97080

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 890
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Part number: HTMA86F2821SW
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 942 - PWM-JFK- ABORTED TAKEOFF DUE TO RIGHT ENGINE EGT ERRATIC.  AIRCRAFT RETURNED TO PWM AND GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND CLEANED ZONE 2 CANNON PLUG, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
